zbMATH — the first resource for mathematics

Remarks relevant to minimal surfaces and to surfaces of prescribed mean curvature. (English) Zbl 0163.34604

Full Text: DOI
[1] Courant, R., and D. Hilbert, Methods of Mathematical Physics, Vol. II, Interscience Publishers, New York, 1962. · Zbl 0099.29504
[2] Bers, L., Isolated Singularities of Minimal Surfaces, Ann. of Math.,531951), pp 364–386; see also Singularities of Minimal Surfaces,Proc. Int. Cong. Math., 1950,2 (1952), pp. 157–164. · Zbl 0043.15901
[3] Bers, L.,Function-theoretical Properties of Solutions of Partial Differential Equations of Elliptic Type,Annals of Mathematics Study, No. 33, 1954. · Zbl 0057.08602
[4] Finn, R., Isolated Singularities of Solutions of Non-linear Partial Differential Equations,Trans. Amer. Math. Soc.,751953), pp. 385–404. · Zbl 0053.39205
[5] Finn, R., On partial Differential Equations (whose solutions admit no isolated singularities),Scripta Mathematica, Vol. XXVI, No. 2, 1961. · Zbl 0114.30401
[6] Nitsche, Johannes, Zu einem Satze von L. Bers über die Lösungen der MinimalflÄchengleichnug,Archiv der Math., IX, 1958, pp. 427–429. · Zbl 0094.34403
[7] Finn, R., New Estimates for Equations of Minimal Surface Type,Arch. Rat. Mech. Anal,141963), pp. 337–375. · Zbl 0133.04601
[8] Radó, T., On the Problem of Plateau, Chelsea Reprints, New York, 1951. · Zbl 0043.17002
[9] Finn, R., On Equations of Minimal Surface Type,Annals of Math.,601954), pp. 397–416. · Zbl 0058.32501
[10] Finn, R., Growth Properties of Solutions of Non-linear Elliptic Equations,Comm. Pure Appl. Math.,91956), pp. 415–423. · Zbl 0070.32201
[11] Jenkins, H. B., Super-Solutions for Quasi-Linear Elliptic Equations,Arch. Rat. Mech. Anal. 161964), 402–410. · Zbl 0126.11102
[12] Heinz, E., über FlÄchen mit eineindeutiger Projektion auf eine Ebene, deren Krümmungen durch Ungleichungen eingeschrÄnkt sind,Math. Ann., 129 (1955), pp. 451–454. · Zbl 0065.37201
[13] Bernstein, S. N., Sur les surfaces définies au moyen de leur courbure moyenne ou totale,Ann. Ec. Norm. Sup. 271909), pp. 233–256.
[14] Jenkins, H. and J. Serrin, Variational Problems of Minimal Surface Type,Arch. Rat. Mech. Anal.,121963), pp. 185–212. · Zbl 0122.39602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.